# SDR IPXA10158217

- Difficulty date: January 19, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ENTRY DOOR WARNING LIGHT WILL NOT PRESS TO TEST WITH DOOR ARMED. DEFERRED IAW MEL M417515 ASSIGNED.  REMOVED ALL POWER FROM ACFT AND RESET C/BS EVAC SLIDE LIGHT AND HORN OPS CHECKS NORMAL THIS CLEARS M417515.
